Dr. Muhammad Iqbal Bhatti
Associate Professor
 
Cell: 0321-4633048, 0300-8809363
Residence: 042-6168463
Office: 042-9029210
Email: iqbalbhatti@uet.edu.pk
Address: H. No. 20, Mecca Street No. 12-B, Near Punj Peer Bazar, Lal Pul, Mughalpura, Lahore.
Qualification
Degree Name of Institution Specialization Year
Ph.D U.E.T, Lahore Pure Mathematics 2006
M.PHIL U.E.T, Lahore Pure Mathematics 1995
M.Sc. Punjab University, Lahore Applied Mathematics 1988
B.Sc. Punjab University, Lahore Math (A&B), English 1986
Courses
  • Real analysis
  • Differential Geometry
  • Functional Analysis
  • Calculus
  • Linear Algebra
  • Mathematical Methods
  • Algebra
  • Laplace Transforms
  • Topology
  • Fourier Series
Selected Publications, Patents
Title of Research Paper Author Name of Journal &
country

Volume and page No.
(if published)

Serial No. at HEC Approved List upto

Order Convergence in Ordered Linear Spaces and their Quotient Spaces M. Iqbal Bhatti
&
M. Nasir Ch.
Pakistan Journal of  Science.
Lahore-Pakistan.
Volume-53
No.3 – 4
(126 – 129)
2001
124
Cones in Product Spaces and their Order Properties through Projections M. Iqbal Bhatti
&
     M. Nasir Ch
Pakistan Journal of Scientific Research
Lahore-Pakistan.
Volume-54
No.1 – 2
(58 – 62)
2002
126
Quotient Spaces of Ordered Linear Spaces M. Iqbal Bhatti
&
     M. Nasir Ch
Research Journal, UET,
Lahore-Pakistan
Volume-13
No.1, 3
(13 – 20)
2002
 
Order Convergence in Product Spaces of Ordered Linear Spaces M. Iqbal Bhatti Research Journal, UET,
Lahore.-Pakistan
Volume-14
No.1 – 2
(47 – 50)
2003
 
Order Complete Spaces, Order Separable Spaces and their Products M. Iqbal Bhatti Pakistan Journal of Scientific Research
Lahore-Pakistan.
Volume-56
No.1 – 2
(57 – 61)
2004
126
Inheritance of  Order Properties from Product Ordered Normed Spaces to their Component Spaces M. Iqbal Bhatti Pakistan Journal of Science
Lahore-Pakistan.
Volume-56
No.3 – 4
(104 – 108)
2004
124
Generating Cones and Order Dual Spaces M. Iqbal Bhatti
&
Rahat Saeed Tariq
Pakistan Journal of Science
Lahore-Pakistan.
Volume-58
No.1 – 2
(23 – 25)
2006
124
Inequalities in p-uniformly Convex Metric Spaces M. Iqbal Bhatti
&
Sabir Hussain
Pakistan Journal of  Scientific Research
Lahore-Pakistan.
Volume-58
No.3 – 4
(19 – 22)
2006
126
Relationships of Certain Linear Mappings between Topological Ordered Linear Spaces M. Iqbal Bhatti
&
Rahat Saeed Tariq
Pakistan Journal of Scientific Research
Lahore-Pakistan.
Volume-59
No.1 – 2
2007
126
Fixed Points of Non-expansive Mappings in p-Uniformly Convex Metric Spaces M. Iqbal Bhatti
Sabir Hussain
G. Qanber Abbasi
Pakistan Journal of Science
Lahore-Pakistan.
Volume-59
No.1 – 2
2007
126
Almost Periodic Functions defined on Rn with Values  in Fuzzy Setting M. Amer Latif
&
M. Iqbal Bhatti
Accepted for publi-cation in Punjab University Journal of Mathematics.
Lahore-Pakistan
  HEC Approved
Journal
Projects
TOPIC Name of  Student, Regd. No.,
Date of Project Approval
Almost Periodic Solutions of Ordinary Differential Equations Ansa Farzeen, Riffat Asim
Regd. Nos. 2002/II-MS-Math-15 & 16
Approved on  23 – 10 – 2004
Cardinals and Ordinals   Wasim Zahid,
Regd. Nos. 2002/II-MS-Math-03,
Approved on  23 – 10 – 2004
Fredholm Integral Equations with Degenerate Kernels Abdul Sattar, Abdul Qudair Baig
Regd. Nos. 2003-MS-Math-02 & 05
Approved on 23 – 04 – 2005
Hankel Transforms Ayesha Ajmal, Fakhra Arshad
Regd. Nos. 2003-MS-Math-34 & 37
Approved on 04 –11–2006
Orthogonality and Least Squares Amna Zahoor, Sana Ahmad
Regd. Nos. 2003-MS-Math-47 & 52
Approved on 04 – 11 – 2006
Analytic Almost Periodic Functions Faiza Bushra, Nousheen Akhtar
Regd. Nos. 2005-MS-Math-24 & 35
Approved on 27 – 10 – 2007
Fourier Analysis in Hilbert Spaces Saima Shad, Nasira Perveen
Regd. Nos. 2005-MS-Math-08 & 11
Approved on 27 – 10 – 2007
Books Published

Name of Author(s)

Title of Book

Name of Publisher

Date of Publication

Dr. M. Iqbal Bhatti Shaukat Ali Intermediate Applied Mathematics, Vol-I Allied Book Centre, 34-Urdu Bazar, Lahore. 2000
Dr. M. Iqbal Bhatti Shaukat Ali Engineering Mathematics, (Math-113) Allied Book Centre, 34-Urdu Bazar, Lahore. 2001
Dr. M. Iqbal Bhatti Shaukat Ali Engineering Mathematics, (Math-123) Allied Book Centre, 34-Urdu Bazar, Lahore. 2002
Dr. M. Iqbal Bhatti Shaukat Ali Engineering Mathematics, (Math-212) Allied Book Centre, 34-Urdu Bazar, Lahore. 2003
Dr. M. Iqbal Bhatti Shaukat Ali Engineering Mathematics, (Math-233) Allied Book Centre, 34-Urdu Bazar, Lahore. 2004
Dr. M . Nasir Ch. Dr. M. Iqbal Bhatti Mathematics for Engineers and Scientists, Vol-I Allied Book Centre, 34-Urdu Bazar, Lahore. 2004
Nazir Ahmad Ch. Dr. M. Iqbal Bhatti An Exhaustive and Comprehensive Objective study of MATHEMATICS Allied Book Centre, 34-Urdu Bazar, Lahore. 2005